advertisement
Question
Posted by: John | 2009-06-25

Rash under foreskin

I have been to a urologist who prescribed Levoflaxcin for an accute prostrate infection. I know find that I am getting a kind of rasf under my foreskin that itches. What could this be? Is there a cream that can treat this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear John
It could be candida yeast infection due to the antibiotic treatment - try Canesten cream or something similar (generic)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement